Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 98760, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/98760

Mappings and decompositions of continuity on almost Lindelöf spaces

1Department of Mathematics, Philadelphia University, P.O. Box 1, Amman 19392, Jordan
2Department of Mathematics, University Putra Malaysia, Selangor, Serdang 43400, Malaysia

Received 18 September 2005; Revised 4 January 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Amin Saif, and Adem Kiliçman, “On Lower Separation and Regularity Axioms in Fuzzy Topological Spaces,” Advances in Fuzzy Systems, vol. 2011, pp. 1–6, 2011. View at Publisher · View at Google Scholar
  • Adem Kiliçman, and Anwar Jabor Fawakhreh, “Product Property on Generalized Lindelöf Spaces,” ISRN Mathematical Analysis, vol. 2011, pp. 1–7, 2011. View at Publisher · View at Google Scholar